International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 94 | Views: 148

Research Paper | Mathematics | Zambia | Volume 9 Issue 9, September 2020


New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga | Patrick Azere Phiri [2]


Abstract: In this paper, a modification of the Adomian Decomposition Method called New Modified Adomian Decomposition Method is proposed. The proposed method is based on the Modified Adomian Decomposition Method and the inverse linear operator theorem. Some examples are presented to show the ability of the method for linear and nonlinear second- order boundary value problems with Neumann conditions.


Keywords: Neumann boundary conditions, New Modified Adomian Decomposition Method, Boundary Value Problems


Edition: Volume 9 Issue 9, September 2020,


Pages: 1119 - 1123


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top